Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guitar Man

Retin A and scars

So i've recently finished accutane a few days ago and I was thinking of getting Retin-A for some maintenence, of course i'll have to wait 2 months or so until accutane takes its last circumitive effect.

I've still got alot of black heads on my nose and a few clogged bumps/pores on my face that accutane fogot to get rid of and heard that retin-a works wonders for them. Is it really effective?

Also, i've been left with moderate-faily severe scarring after my harsh acne which left my skin with holes and an uneven texture.. and Retin-A supposebly help reduces it alot?? How effective is the scar healing on retin-A??

:D Thanks

Share this post


Link to post
Share on other sites

Retin A can make a nice difference in scarring. You'll see max effects in about a year. You will see interim, beginning effects within the first three months.

Retin A can help with clogged pores, but the gel or liquid is better than the cream. The cream can be comedogenic for some. Others report loving mandelic acid. I myself do like mandelic acid, but have not tried it for longer than the sample size lasted. It's tempting, though. :) I don't believe that mandelic acid changes the skin structure, but Retin A does, thus improving some scars that mandelic acid can't.

Share this post


Link to post
Share on other sites

Thats what i liled about it, it suppposebly reduces pitted scars and improves skin texture (which is my new concern since my acne is pretty much gone :think: ) and it also reduces red marks fast which is what i need. My cheeks have severe scars and horrible skin texture, and just hoped that i will work.

Share this post


Link to post
Share on other sites

Take care with the Retin-A, I heard great things about it, but for me it has made my scarring worse :( My skin is much more easily damaged and each new spot is leaving a nasty mark, whereas before it didn't.

Good luck hun!

Share this post


Link to post
Share on other sites

What about Finacea? It's suppose to help with redness and keep acne from forming. I used retin-a for a year and it quite working for me. I had to switch to tazorac and it worked but it was causing major redness and flushing for me. Switched over to Finacea 2 days ago and so far so good :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×